# SDR HALA2016112600539

- Difficulty date: November 30, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Cracked
- Location: Cargo Bay
- Part time: 90,450 hours, 35,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ROLLER TRAY FWD CARGO BS686-690, RBL21, WL124 CRACKED. REMOVED ROLLER TRAY FROM BS654+44 TO BS742 AT RBL21 IAW SRM 51-40-02-06-0. FABBED A REPAIR DOUBLER FROM .060" 1075-10 AND INSTALLED IT FROM BS686-690 RBL21 IAW SRM 53-00-53-2R-1.  REINSTALLED ROLLER TRAY FROM BS654+44 TO BS742 AT RBL21 IAW SRM 51-40-02-00-0.
